Dr. not serious about helping me recover from HIV wasting
Apr 19, 2012
Hello, I have endured severe HIV related wasting. My Doctor just gave me ARV, but no Serostim, or Deca Durabolin etc. I need a Doctor that knows about HGH and Anabolic steroids, can you help me out. I feel that my symptoms are being ignored, Thanks
Response from Mr. Vergel
HIV medications are first line therapy for HIV AND for unintentional weight loss. Most people gain weight after a few weeks on ARVs assuming that they are able to control their HIV and any other underlying infections. So, I agree with your doctor about that. However, that does not mean that he/she should not check your testosterone and thyroid hormone blood levels. Having low levels of those hormones can make it difficult to gain proper weight (lean mass instead of fat). Also, you should exercise with weights and machines.
If after 6 months on ARV's your weight is still less than 5 percent of your normal "healthy" weight, then I think it is not a bad idea to talk to your doctor about nandrolone or oxandrolone.
Please let me know how it goes for you!
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.